# SDR MALA954717

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- Engine: Garrtt TPE33111U
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Activated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3330 - DTW-SBN - EN ROUTE, THE LEFT CHIP DETECTOR LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED A SMALL FLAKE FROM THE CHIP DETECTOR, TOOK AN OIL SAMPLE, AND PLACED A RESAMPLE WATCH ITEM ON THE ENGINE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
